# SDR VNAA2017011700024

- Difficulty date: January 17, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 28,784 hours, 28,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON “S” MESSAGE. AWAITING SUPPLEMENTAL INFORMATION.
